Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Cause for continuous bleeding for a month - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   How can i help you
User :   I have been on my period for about a month now and I dont know what is causing it
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: User :   18, female, single
User :   I am also on Depo Provera
Doctor :   Do you mean for continous one month you have been bleeding?
User :   yes
User :   since october 17
Doctor :   Did you see any gunecologist?
User :   no
User :   do you know what could be causing this bleeding?
Doctor :   Who prescribed depo provera
User :   planned parenthood
Doctor :   Do you have any medical problem s like thyroid
User :   no i do not
Doctor :   Have you undergone any investigations
User :   my period is extremely light and dark redish brown as if it is ending but it doesnt end
Doctor :   do you have pain during periods
User :   no but i am supposed to return to planned parenthood at the start of december but i want to know what is causing this
User :   no everything is normal
Doctor :   You need to investigated throughtly
Doctor :   Before starting treatment
User :   can it be linked to depo provera?
Doctor :   Since treatment depends on the cause
Doctor :   can i know why you are using depo provera, as a CONTRACEPTIVE
Doctor :   or to control bleeding
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor